# SDR USAA2012121300007

- Difficulty date: December 12, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 42,098 hours, 17,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EXIT MARKING SIGN AT 2R HAS 7 OF 14 BULBS NOT ILLUMINATED, NEEDS RELAMP.  MAINTENANCE  REMOVED AND REPLACED THE EXIT SIGN ASSEMBLY ABOVE 2R DOOR.
